# SDR MAS2008F00025

- Difficulty date: August 10, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7074 ORD-MBS.  EMERGENCY FLOOR LIGHT STRIP LENS AT ROW 1 WAS BROKEN.  MAINTENANCE REPLACED THE LIGHT STRIP AND OPS CHECKED.  (S)
